So on April 4th I had just ended my period that day (there was no blood), and I had unprotected sex with my boyfriend. He came, but he says he came in his hand, paranoid, I got home took a shower, cleaned myself really well & took the pill within 6/7 hours from night to morning. A week later, April 10th, I got bleeding for 4 days (enough to use tampons throughout the day, like a normal period) and now I'm scheduled to start again but I'm 4 days late. I have cramping in my stomach like period cramps, in which I usually get before I start, and my boobs hurt, which also tends to happen. Am I pregnant?
Ladies, I am on here because the same thing is happening to me. I took plan b about an hour after intercoarse which was 3 days after my period. About a week later I had a period like bleeding with cramps. It lasted a few days. I am now 9 days late for my next period.
The bleeding I had a week after taking plan b is a good sign. It means the uterus lining is shedding. Flushing out everything. After this happens your cycle restarts.
I have a period app and I put in when that period was and when it ended and it says that I start on Saturday, October 5th.
At first I was freaking out but I realized I just have to calm down and wait for it to come.
Hope this helped anyone and hope everything works out with everyone!!
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had unprotected sex 5 days after the start of my period. Took plan b. light bleeding a week later?
Posted 29 Jan 2014 • 2 answers
Posted 24 Mar 2014 • 1 answer
Posted 22 Jun 2014 • 1 answer
Posted 12 Jul 2014 • 39 answers
Posted 12 Feb 2016 • 2 answers